# SDR CALA2024101002624

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 51,719 hours, 18,193 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Web
- Part number: 11A1101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT CENTER WING REAR SPAR VERTICAL PRESSURE WEB, REPAIRED ON LP9375038, REQUIRES SUPPLEMENTAL INSPECTIONS PER SRM 57-10-10-2R-3 TABLE 204 CATEGORY B REPAIR INSPECTION REQUIREMENT FOR ALTERNATE 1.   REF. HAECO N/R 9280053  NOTE:  THE REPAIRED CRACK ON THE VERTICAL PRESSURE WEB WAS 1 INCH LONG LOCATED STA. 663.75 BETWEEN LBL40.00 AND LBL31.83, W/L 199 LBL31.83, W/L 199 REQUIRES SUPPLEMENTAL INSPECTIONS PER SRM 57-10-10-2R-3 THE REPAIRED CRACK, REF. LP 9375038, ON THE VERTICAL PRESSURE WEB WAS 1 INCH LONG LOCATED STA. 663.75 BETWEEN LBL40.00.
